# SDR R7MR35273

- Difficulty date: May 30, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Engine: Pwa PW206B
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Signal Cond Unit
- Part number: AWEURO4
- Part serial: 0151
- Condition: Inoperative
- Location: Mast Moment
- Part time: 45 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE, NO MAST MOMENT INDICATION.  ADVISED BY AEC TECHNICAL SERVICE TO REPLACE UNIT.  REPLACED WITH NEW UNIT FROM KIT, CORRECTED PROBLEM.
